MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH
Catalog Number 0112660
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Adhesion(s) (1695); Seroma (2069); Hernia (2240)
Date of Event 12/16/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jun-2009) is considered to be a best estimate.This emdr represents the bard flat mesh (device 2).An additional supplemental emdr was submitted to represent the bard flat mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2005 ¿ patient was diagnosed with symptomatic ventral hernia thereby underwent open repair with the implant of bard flat mesh (device 1).Per operative notes, ¿the patient was found to have a large ventral hernia in the lower half of the incision.A bard flat mesh (device 1) was placed on top of the repair and secured using staples.¿ (b)(6) 2010 ¿ patient was diagnosed with large ventral hernia and intraabdominal adhesions thereby underwent laparoscopic repair with the implant of synthetic mesh.Per operative notes, ¿multiple adhesions were taken down.There was a small hernia defect on left side.A synthetic mesh was placed into abdomen using protack staples.¿ (b)(6) 2011 ¿ patient was diagnosed with recurrent ventral hernia thereby underwent open repair with the removal of synthetic mesh and implant of bard flat mesh (device #2).Per operative notes, ¿the previous synthetic mesh was displaced and pulled more to the midline and adhered to small bowel was excised along with protack staples.A piece of bard flat mesh (device #2) was placed on top of repair using sutures.¿ (b)(6) 2013 ¿ patient was diagnosed with recurrent ventral hernia; seroma thereby underwent open repair with the implant of ventralight st (device 3).Per operative notes, ¿a large seroma on top of mesh (device 1 and device 2) was evacuated.The bard flat mesh (device 2) was pulled to the right side leaving a major defect on the left side of the abdomen.The adhesions were released.The hernia sac was found on left side.A ventralight st mesh (device 3) was placed on the defect and anchored to the fascia using sutures.¿.

Brand Name
BARD FLAT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23061071
Report Number1213643-2025-00837
Device Sequence Number9822761
Product Code FTL
UDI-Device Identifier00801741016516
UDI-Public(01)00801741016516(17)140628(10)HUTF0560
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2014
Device Catalogue Number0112660
Device Lot NumberHUTF0560
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age52 YR
Patient SexMale
Patient Weight91 KG